# SDR CA001019006

- Difficulty date: October 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 5275212135
- Condition: Chafed
- Location: Te Flaps
- Part time: 1,423 hours, 1,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION  A FLAP EXTENSION ROD WAS FOUND CHAFED PART WAY THROUGH.THE DAMAGE WAS CAUSED BY A BEARING ON THE FORWARD FLAP BELLCRANK. THE SPHERICAL ROD END BEARING BECAME DISLODGED FROM THE BELLCRANK AND SHIFTED IN ITS COUNTERBORE ENOUGH TO CAUSE INTERFERENCE AT THE FIFTEEN DEGREE FLAP POSITION CHAFING THE FLAP EXTENSION ROD. A PILATUS REP WAS ON HAND AND ADVISED TO SECURE THE BEARINGS WITH LOCTITE COMPOUND.  AS A FOLLOW UP, THE BEARINGS WILL BE CHECKED ON A REGULAR BASIS TO DETERMINE THE INTEGRITY OF THE SYSTEM.
